# SDR 98FDEA00655

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22927
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ASYMMETRY I/B FLAP IND ON DEPARTURE WITH I/B FLAP AT 5 DEG.  INSTALLED NEW IND, NO HELP.  REINSTALLED ORIG FLAP IND.  REMOVED AND REPLACED RT I/B TRANSMITTER REF MM 27-52-2, NO HELP KH 193173 ORIG.  REINSTALLED JHS 12168, CHECK WIRING FROM LT AND RT I/B FLAP POS TRANSMITTER TO I/B FLAP POS IND, ALL WIRING CHECK GOOD PER 727 WDM 27-52-01 GH 81251.  FOUND GROUND WIRE 014-20 BROKEN AT STUD GD90 REPAIR.
